# SDR FDEA201203080817

- Difficulty date: March 8, 2012
- Submitted: March 28, 2012
- Operation: Air carrier
- Aircraft: N732FD
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 713
- Aircraft time: 36,458 hours, 18,624 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Skin
- Part number: A5734011520000
- Condition: Corroded
- Location: Lt Wing
- Part time: 18,624 hours, 36,457 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING LOWER SKIN DOUBLER EXTERIOR SURFACE CORRODED AT MLG RIB NR 5 LOCATION.  REPAIRED IAW EA 6-5730-158253.
